Aggravation of epilepsy by anti-epileptic drugs.

@article{Gayatri2006AggravationOE,
  title={Aggravation of epilepsy by anti-epileptic drugs.},
  author={N. Gayatri and John H Livingston},
  journal={Developmental medicine and child neurology},
  year={2006},
  volume={48 5},
  pages={394-8}
}
The possibility that so-called anti-epileptic drugs (AEDs) may aggravate epilepsy must always be borne in mind by the clinician. Many reports of such aggravation of seizures have been published. Most such reports are anecdotal and speculative, and suggest that many such reactions are idiosyncratic. However, for some there is a sufficient body of evidence to suggest that some AEDs used in certain epilepsies may consistently cause worsening of seizures. Seizure aggravation may include increase in… CONTINUE READING
20 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 20 extracted citations

Similar Papers

Loading similar papers…